On fuzzy subnets.



Downloads per month over past year

Lupianez, Francisco Gallego (2001) On fuzzy subnets. Fuzzy Sets and Systems, 119 (3). pp. 535-538. ISSN 0165-0114

[thumbnail of 30.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0165011499000858


In General Topology, there is a close paralellism between the theories of convergence of nets and of filters, in which "subnet" corresponds to "finer filter", but this relationship depends on the notion of subnet that one uses. Various authors have defined, for fuzzy topological spaces, the convergence of fuzzy filters and fuzzy nets, and have obtained connections between these theories; however these authors do not obtain a satisfactory relation between a fuzzy net and the fuzzy net based on the prefilter generated by it. In this paper we define for fuzzy nets a new notion of fuzzy subnet, that solves this question.

Item Type:Article
Uncontrolled Keywords:Topology; Convergence; Fuzzy filters; Fuzzy nets; Subnets
Subjects:Sciences > Mathematics > Topology
ID Code:15304
Deposited On:22 May 2012 09:45
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page